# SDR YENA2018051620201

- Difficulty date: May 12, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 62,974 hours, 22,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE LT WING UPPER SKIN.   PERFORMED REWORK REPAIR ON AREA OF CORROSION 4A WING TOP SURFACE RIB 1+18" STR 6 IAW RAS 6213321 TD/80452321/005/2018#A,REWORK ARE REQ REINSP AT 40,500 FC OR 81,100 FH WHICHEVER OCCURS FIRST FROM EMBODIMENT IAW RDAS 80452321/003/2018 CAT B. SUPPLEMENTAL INFORMATION TO FOLLOW.
